# SDR SWAA2022042086122

- Difficulty date: March 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 16.250 INCH FROM FRONT SPAR; INBD SIDE OF RIB. CRACK LENGTH IS 1.000 INCH 2022-148014 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STATION 184.70 TO STAB STATION 203.10. IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SING-OFF BELOW;[03] REPAIRED LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN BTW STAB STATION 184.70 TO STAB STATION 203.10. IAW B737 700 SRM 55-10-01-2R-11 REPAIR 11.RII . SEE INDIVIDUAL SING-OFF BELOW
